I am taking prometrium twice a day, because I had a miscarriage back in May and this time around my progesterone level was 13.5. I take them once at 10am and then again at 10pm. My DR did say that some of the side effects were just like pregnancy symptoms but, worse. And holy cow was he right. I feel sick 24/7 and after i take the pill for about an hour, I feel like i'm drunk...Has anyone taken this and felt the same way? Does it get better the longer I take them? Or do you have an advice on how to maybe feel better? lol
Oh and there 100mg, and i'm 5wks and 4days.
Asked by Anonymous at 1:52 PM on Nov. 2, 2009 in Pregnancy
Answer by jewjewbee at 1:59 PM on Nov. 2, 2009
Answer by jewjewbee at 2:00 PM on Nov. 2, 2009
Answer by Anonymous at 2:05 PM on Nov. 2, 2009
Answer by khedy at 3:26 PM on Nov. 2, 2009
Next question overall
(School-Age Kids (5-8))
Does anyone have any suggestions on teaching a third grader division...
Check out some of the top posts today in Groups: